# SDR DALA1163896316

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 42,740 hours, 5,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHT NEAR  LAV 2L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE SOCKET.  SYSTEM OPERATION WAS NORMAL AFTER THE SOCKET WAS REPLACED.
